Differential and Integral Equations

A multiplicity result for perturbed symmetric quasilinear elliptic systems

Simone Paleari and Marco Squassina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By means of nonsmooth critical-point theory, we prove existence of infinitely many solutions $(u^m)\subseteq H^1_0(\Omega,\mathbb R^N)$ for a class of perturbed $\mathbb Z_2-$symmetric elliptic systems.

Article information

Source
Differential Integral Equations, Volume 14, Number 7 (2001), 785-800.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123191

Mathematical Reviews number (MathSciNet)
MR1828324

Zentralblatt MATH identifier
1009.35026

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35J60: Nonlinear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Paleari, Simone; Squassina, Marco. A multiplicity result for perturbed symmetric quasilinear elliptic systems. Differential Integral Equations 14 (2001), no. 7, 785--800. https://projecteuclid.org/euclid.die/1356123191


Export citation